Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT ONE SET OF IRRATIONAL NUMBERS

Annotation

Two infinite sets of irrational numbers are built by Dedekind method.

Keywords

irrational number; rational number; prime number; lower class of section; upper class of section

Full-text in one file

Download

UDC

517 (075.8)

Pages

299-301

References

1. Aleksandrov P.S. Vvedenie v teoriyu mnozhestv i obshchuyu topolo-giyu. M., 1977. 368 c. 2. Fikhtengol'ts G.M. Kurs differentsial'nogo i integral'nogo ischisleniya: v 3 t. M., 1970. T. 1. 616 c. 3. Natanson I.P. Teoriya funktsiy veshchestvennoy peremennoy. M., 1974. 480 s. 4. Wiles A. Modular elliptic curves and Fermat’s last Theorem // Annals of Mathematics. 1995. V. 142. R. 443-551. 5. Wiles A. Ring theoretic of certain Hecke algebras // Annals of Mathe-matics. 1995. V. 142. P. 553-572. 6. Vinogradov I.M. Osnovy teorii chisel. M., 1972. 7. Sizyy S.V. Lektsii po teorii chisel. M., 2007. 191 s.

Received

2015-02-27

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.